# SDR SWAA2024081411117

- Difficulty date: July 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT IS CORRODED AT BS 874 AND 881; RBL 17 WL 156<[01] NO DAMAGE NOTED; CLEANED AND INSPECTED IAW SRM 51-10-02;[02] VERIFIED CORRECTIVE ACTION STEP 1.
